# SDR QXEA200602570

- Difficulty date: September 23, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,991 hours, 8,775 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2516: PUSHER SYSTEM FAIL CAUTION LIGHT ILLUMINATED AFTER STALL 1 TEST 2.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE C/W STALL WARNING/STICK PUSHER TEST IAW AMM 24-33-10, PAGES 501-505.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
